# SDR 0302149150

- Difficulty date: December 5, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- Aircraft time: 86,181 hours, 93,830 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256861
- Part serial: 66302
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMBOUT ON DEPARTURE, THE OUTFLOW VALVE STARTED FLUCTUATING FULL OPEN TO FULL CLOSE.  AT FL240, THE AIRCRAFT LOST PRESSURIZATION ACCOMPANIED WITH MASK DEPLOYMENT.  ALL WARNING INDICATORS ILLUMINATED, AN EMERGENCY DESCENT WAS PERFORMED, AND THE FLIGHT RETURNED TO AN UNEVENTFUL LANDING AT MSP.  MAINTENANCE REPLACED A LEAKING CABIN PRESSURE SENSE LINE, PRESSURE RESET REGULATOR, PRESSURE CONTROLLER, PRESSURE AMPLIFIER, AND ALL OF THE USED OXYGEN GENERATORS.  AIRCRAFT RETURNED TO SERVICE.
